# SDR UPS03440193

- Difficulty date: February 6, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 65,143 hours, 15,580 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Door #5r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK REVEALED AT PASSENGER DOOR #5R AT THE DOOR FRAMES FWD BOTTOM CORNER VERTICAL RADIUS, THE CRACK RUNNING UPWARD WITH LENGTH 2.5" LONG APPROX.     DOOR FWD ANGLE INSTALLED AS PER SRM 52-10-02 FIG.10
